advertisement
Question
Posted by: annie | 2008/06/12

spotting after 5 years on pill

Hi there

I am very worried, i have been on Femodene for almost 5 years and for the first time i am experiencing spotting. I had my actual period 2 weeks ago and have been spotting since the day before yesterday. After my period and before the spotting i had unprotected sex. Could the spotting be an early sign of pregnancy (contraception failure) or is it probably something else? the spotting blood is not a lot and is a very dark brown. I also heard a rumour that herbs can make the pill less effective and can lead to spotting? is this true? I drink a lot of greentea everyday. Please tell me your opinion on if you think there is a chance i could be pregnant, Is spotting normal amongs woman who have been taking birth control for a long period of time?

Thanks in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Spotting usually mean breakthrough bleeding and does not mean you are pregnant. I suggest continue with the pill as you have been and if the spotting continues, see your gynae

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement